# SDR CALA2013110592683

- Difficulty date: November 3, 2013
- Submitted: November 7, 2013
- Operation: Air carrier
- Aircraft: N523UA
- Make and model: Boeing 757222
- Aircraft serial: 24932
- Aircraft time: 74,548 hours, 27,495 cycles
- Engine: Pwa PW2037
- System (JASC): 2931 · Hydraulic Pressure Indicator
- Part: Warning Message
- Condition: Activated
- Location: Hydraulic Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTS LT RESERVOIR PRESS EICAS MESSAGE WITH ASSOCIATED OVERHEAD PANEL LIGHT.
